Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Antibiotics rash query

(5 Posts)
beautifulgirls Sat 02-Mar-13 08:54:12

Speak to the OOH GP or the pharmacy for advice.

Twinklestarstwinklestars Sat 02-Mar-13 08:40:45

I'd call the ooh gp to check.

BeaWheesht Fri 01-Mar-13 22:27:03

Ds had a rash reaction to penicillin - we had to immediately stop the course as apparently it indicated a serious allergy. Call NHS / ooh

JenL Fri 01-Mar-13 20:58:09

Oops replace "jot sure" with "not sure" - typing on iPhone!

JenL Fri 01-Mar-13 20:57:01

My DD, age 4, has been taking a course of Trimethoprim since Wednesday evening for a urinary tract infection. This morning she woke up with what looked like an allergy rash on her back and stomach which has since spread to her face. It is only slightly itchy and she has had no other symptoms such as fever etc. I spoke to the medical receptionist at her local GPs this afternoon who promised that her doctor would call back before end of day after all his appointments with a recommendation/possible alternative prescription. Lo and behold, no return phone call and the phone line went straight to voicemail at 6pm. I'm jot sure whether to continue with her course over the weekend or whether I should stop it immediately. Anyone have any advice?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now